# SDR CA040210006

- Difficulty date: February 6, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 8346
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DUE TO INTERNAL LEAKAGE OF DIFFERENTIAL PRESSURE SWITCH, A LOST OF FUEL WAS HAPPENING THRU THE OVERBOARD DRAIN WHICH WAS CREATING A PRESSURE DROP IN FUEL PUMP SYSTEM, THE AUX PUMP WOULD THEN COME ON AND OFF THUS CREATING A SMALL FLUCTUATIONIN THE ENGINE PARAMETERS. AFTER INVESTIGATION AN IMPROVE SWITCH WAS MADE AVAILABLE THRU SB73-011 DUE TO IMPROVED RELIABILITY. THE OLD PN 8346 CAN BE NOW IMPROVE BY USING PN 8346-001.
